Volume 14 Number 2 (October 2008)

Table of Contents

Articles

VIBRATION REDUCTION ON SINGLE-LINK FLEXIBLE MANIPULATOR USING HCONTROL
Roberd Saragih, Dede Tarwidi 73-82
A NOTE ON THE EXISTENCE AND UNIQUENESS OF A BOUNDED MEAN-REVERTING PROCESS
D. Lesmono, P.K. Pollet, E.J. Tonkes, K. Burrage 83-94
THE EXTREME POSITION AND AMPLITUDE AMPLIFICATION OF BICHROMATIC WAVES PROPAGATION BASED ON THIRD ORDER SOLUTION OF BOUSSINESQ EQUATION PDF
Marwan ., Andonowati . 95-110
PRIMITIVE IDEALS OF TOEPLITZ ALGEBRA OF ORDERED GROUPS PDF
Rizky Rosjanuardi 111-119
MORREY SPACES WITH NON-DOUBLING MEASURES II PDF
Yoshihiro Sawano 121-152


Journal of the Indonesian Mathematical Society ( p-ISSN:2086-8952 | e-ISSN:2460-0245) published by the Indonesian Mathematical Society (IndoMS).

Indexed by:

logo DOAJLogo SintaThe Indonesian Publication Index-Portal Garuda Google Scholar logo zbMath Logo AMSLogo CrossrefLogo Thomson Reuters

Visitor Number : web statistics View My Stats


Creative Commons License
Journal of the Indonesian Mathematical Society by http://jims-a.org/index.php/jimsa is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.

p-ISSN:2086-8952e-ISSN:2460-0245